# SDR HEEA072149

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 8,843 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Web
- Part number: 206001564001
- Part serial: RH1272
- Condition: Worn
- Location: Servo Mount
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD FORWARD SERVO MOUNT LUGS ARE BEING WORN BY THE SERVO FORWARD ROD END BEARING DUE TO ROCKING MOTION OF THE SERVO. REPLACED WITH SERVICEABLE PART.
